BibTeX record: journals/jct/Kochol02

download as .bib file

@article{DBLP:journals/jct/Kochol02,
  author    = {Martin Kochol},
  title     = {Polynomials Associated with Nowhere-Zero Flows},
  journal   = {J. Comb. Theory, Ser. {B}},
  year      = {2002},
  volume    = {84},
  number    = {2},
  pages     = {260--269},
  url       = {http://dx.doi.org/10.1006/jctb.2001.2081},
  doi       = {10.1006/jctb.2001.2081},
  timestamp = {Wed, 01 Oct 2014 16:24:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/Kochol02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}